Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2007 , Volume 6 , Number 2; Page(s) 155 To 171.
 
Paper: 

ORDERING CONDITIONAL DISTRIBUTIONS OF SPACINGS OF GENERALIZED ORDER STATISTICS

 
 
Author(s):  XIE H., HU T.*
 
* DEPARTMENT OF STATISTICS AND FINANCE, UNIVERSITY OF SCIENCE AND TECHNOLOGY OF CHINA, HEFEI, ANHUI, PEOPLE’S REPUBLIC OF CHINA
 
Abstract: 

The purpose of this paper is to investigate conditions on the underlying distribution functions and the parameters, on which the generalized order statistics are based on, to establish the usual stochastic and the likelihood ratio orderings of general p-spacings by conditioning on the right tail of another lower indexed generalized order statistics. Some potential applications are also given.

 
Keyword(s): EXPONENTIAL DISTRIBUTION, HAZARD RATE ORDER, LIKELIHOOD RATIO ORDER, ORDINARY ORDER STATISTICS, RECORD VALUES, USUAL STOCHASTIC ORDER
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 74
 
Latest on Blog
Enter SID Blog